# SDR WVER2017040804

- Difficulty date: April 8, 2017
- Submitted: April 8, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 34,778 hours, 24,631 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Part time: 34,778 hours, 24,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R FS 333.0 - TO FS 364 AND SPLICE AT FS 333.0 ARE CORRODED.
